# SDR NACA2025040100004

- Difficulty date: April 1, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bulged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE WAS FOUND AT LH WING I/B AFT FLAP NOSE LOWER SKIN , BETWEEN WBL 136 AND WBL 140.  SHIM REPLACED, REMOVED AND INSTALLED LEADING EDGE SKIN AT LH WING I/B AFT FLAP, BETWEEN WBL 136 AND WBL 140. PER AIR ASIA NRC: CA1624-102 FOR SHIM FABRICATION.
